# SDR TWAA9724001

- Difficulty date: February 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N54338
- Make and model: Boeing 727231
- Aircraft serial: 20843
- Engine: Pwa JT8D15
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Scavenge Tube
- Part number: RD21891
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

STL - DURING TAKEOFF, NR 2 ENGINE INDICATED LOW OIL PRESSURE.  REMOVED AND REPLACED NR 6 BEARING OIL SCAVENGE TUBE, MFG P/N RD-2189-1.  OPERATIONAL CHECK AND ENGINE RUN NORMAL.  (M)
